# SDR WRNA201408200018

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,437 hours, 16,303 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Transformer
- Part number: 749863
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING CRUISE FLIGHT, APPROXIMATELY 50 MINUTES AFTER TAKEOFF,  A LEVEL 2 ALERT OF A GENERATOR  BUSS 3 FAULT WAS DISPLAYED IN THE EAD.   FOLLOWED QRH PROCEDURES, DEPLOYED THE ADG AND NO FUEL DUMP WAS PERFORMED. RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  R & R DIFFERENTIAL PROTECTION CURRENT TRANSFORMERS, T1-9071, T1-9074 & T1- 9080.  GROUND OPS NORMAL.  SYSTEM CHECKED OK.
